Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 104840, 10 pages
Research Article

Polynomial Reproduction of Vector Subdivision Schemes

1Department of Mathematics, Shantou University, Shantou, Guangdong 515063, China
2Department of Mathematics, Dezhou University, Dezhou 253023, China
3Department of Mathematics, Hanshan Normal University, Chaozhou, Guangdong 521041, China

Received 1 April 2014; Accepted 25 May 2014; Published 7 July 2014

Academic Editor: Wenchang Sun

Copyright © 2014 Y. F. Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. F. Shen, D. H. Yuan, and S. Z. Yang, “Polynomial Reproduction of Vector Subdivision Schemes,” Abstract and Applied Analysis, vol. 2014, Article ID 104840, 10 pages, 2014.